Illinois, 2005

Hail and Damaging Winds in Illinois, September 19, 2005

September 19, 2005 · NWS ILX · 23 events in 13 counties and zones

17 thunderstorm wind, 6 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the first event at Sep 19, 9:30 AM CST, 4 hours 20 minutes earlier.

Area forecast discussion, Sep 19, 9:30 AM CST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1030 AM CDT MON SEP 19 2005

.DISCUSSION...
A NUMBER OF PERTINENT FEATURES TO EFFECT THE WEATHER THIS AFTERNOON
AND EVENING.  BIG CHALLENGE IS HOW WILL THESE FACTORS INTERACT.

12Z ETA FORECASTS STORM RELATIVE HELICITY VALUES OVER 250 M2/S2 AS
10-20 KT SOUTHWESTERLY FLOW IS OVERLAID WITH 50 KT MID-LEVEL JET MAX
PROGGED TO DIVE SOUTHEAST INTO ILLINOIS LATER THIS AFTERNOON.  CAPE
VALUES ARE ALSO PROGGED TO BE GREATER THAN 2000 J/KG WITH TEMPS WELL
INTO THE 80S AND DEW POINTS APPROACHING 70F.

INHIBITING FACTORS INCLUDE 1-2 KFT DECK MOVING SOUTH ASSOCIATED WITH
OUTFLOW FROM MCS THAT MOVED ACROSS SOUTHERN WISCONSIN AND NORTHERN
ILLINOIS. THE FLOW CAN BE SEEN AS A PACKET OF GRAVITY WAVES ON KILX
RADAR. SOUTHWEST FLOW UNDERNEATH THIS DECK INDICATES THAT DECK IS
RIDING ABOVE BOUNDARY LAYER AND MAY TAKE A BIT LONGER TO MIX OUT
SINCE IT SHOULD INHIBIT HEATING AND THE ELIMINATION OF THE
INVERSION. 12Z ETA KEEPS REGION CAPPED THROUGH MIDDLE AFTERNOON AND
THEN DEVELOPS A RATHER MODEST AREA OF CONVECTION NEAR KSTL AND THEN
ADVECTS THE CONVECTIVE CLUSTER ACROSS CENTRAL FORECAST AREA.

HOWEVER...APPROACHING MID-LEVEL WAVE EVIDENCED BY CONVECTION
DEVELOPING IN KMCI AREA WILL BE MOVING INTO ILLINOIS LATER THIS
AFTERNOON AND INTERACTING WITH COLLECTION OF BOUNDARIES IN PLACE. IN
PARTICULAR...THE TEMPERATURE CONTRAST CREATED BY THE OUTFLOW MAY BE
SUFFICIENT TO FORCE LIFT THROUGH PROGGED CAP.  WHEN CONVECTION
DEVELOPS...IT SHOULD DO SO QUICKLY.

WILL BE MAKING SOME CHANGES TO TEMPS TO REFLECT THE EFFECTS OF THE
CLOUD DECK IMPACTING NORTHERN FORECAST AREA. ALSO WILL BE TWEAKING
WINDS AND POPS TO REFLECT THE ABOVE ANALYSIS.

.PREV DISCUSSION...
BIT OF A BUSY NIGHT... APOLOGIES FOR THE DELAYED PRODUCTS.  MAIN
SHORT TERM CONCERNS ARE WITH CURRENT ELEVATED CONVECTION MOVING INTO
THE EASTERN PART OF THE CWA.  THEN ATTENTION SHIFTS BACK TO THE WEST
FOR ANOTHER ROUND FOR THIS AFTERNOON INTO THE EVENING HOURS.

.SHORT TERM...TODAY THROUGH WEDNESDAY.
ELEVATED SHOWERS AND STORMS DEVELOPED ACROSS THE CWA FROM WEST TO
EAST OVERNIGHT... ALL ASSOCIATED WITH THE LEADING EDGE OF SOME
WARM/MOIST AIR ALOFT WITH THE LOW LEVEL JET CRANKING INTO THE
REGION.

CONVECTION APPEARED TO BE FOCUSED IN TWO REGIONS... UP OVER IOWA...
CLOSER TO THE PARENT SFC LOW AND TRIPLE POINT... WHERE THE 850 JET
WAS NOSING ACROSS THE WARM FRONT ALOFT WITH 50 KNOTS OF WIND.  THE
SECOND REGION WAS ACROSS CENTRAL ILLINOIS AND NORTHEASTERN MISSOURI
WHERE THE 850 WINDS WERE A BIT MORE MODEST ACROSS THE WARM FRONT
ALOFT... BUT WARM/MOIST ADVECTION WAS NONETHELESS SUBSTANTIAL.
STEEP LAPSE RATES AND A RELATIVELY LOW WBZ HEIGHT ALLOWED FOR A FEW
HAILERS.

THIS ACTIVITY WILL CONTINUE TO PUSH EASTWARD THIS MORNING... THEN
OUT ATTENTION WILL SHIFT BACK TO THE WEST WHERE THE SFC COLD FRONT
REMAINS.

SHORTWAVE TROUGH NICELY DEPICTED ON WATER VAPOR IMAGERY THIS
MORNING... WITH VORT MAX CENTERED OVER EASTERN ND... AND TRAILING
TROUGH ACROSS WESTERN SD INTO THE ROCKIES.  THERMAL TROUGH APPEARS
TO BE RUNNING A BIT AHEAD OF THIS FEATURE... AND SHOULD BEGIN MOVING
INTO OUR AREA LATER THIS AFTERNOON... HELPING TO STEEPEN DEEP LAYER
LAPSE RATES AS MID-LEVEL VORTICITY ADVECTION WORKS IN.  ALSO... A
90-100 KT JET STREAK NOSING INTO WESTERN IA THIS MORNING...
ASSOCIATED WITH THE SAME UPPER DISTURBANCE... WILL PUSH EASTWARD TO
LAKE MICHIGAN BY THIS AFTERNOON... LEAVING MUCH OF CENTRAL ILLINOIS
IN THE RRQ... WITH THE ETA DEPICTING AN AREA OF TRUE UPPER DIVERGENCE
ACROSS CENTRAL ILLINOIS DOWN INTO EASTERN MISSOURI.

850 MB WINDS WILL REMAIN QUITE STRONG... AROUND 30-40KTS THIS
AFTERNOON AS THE UPPER WARM FRONT PUSHES UP TO THE GREAT LAKES
REGION.  MEANWHILE... MID-LEVEL WINDS WILL ALSO BE ON THE INCREASE
IN ADVANCE OF APPROACHING SHORTWAVE DISTURBANCE.  THIS WILL YIELD
0-6KM DEEP LAYER SHEAR VALUES OF ABOUT 40 KTS BY AFTERNOON... MUCH
OF IT IN THE LOWEST 3KM.  SHEAR WILL QUICKLY BECOME UNIDIRECTIONAL
AS LOW LEVEL WINDS VEER TO THE SOUTHWEST AHEAD OF THE COLD FRONT
TODAY.  FORECAST SOUNDINGS WOULD SUGGEST CONVECTION SHOULD QUICKLY
BECOME LINEAR... WITH LAPSE RATES IN THE HAIL GROWTH REGION
REMAINING STEEP... AND FRZ/WBZ HEIGHTS REMAINING CLOSE TO WHERE THEY
WERE OVERNIGHT.  WITH STRONG WINDS ALOFT... EXPECT DAMAGING WINDS
AND LARGE HAIL TO BE PRIMARY THREAT FOR SEVERE.

HOWEVER... INSTABILITY IS OF COURSE A KEY INGREDIENT HERE.  EARLIER
THERE WERE CONCERNS ABOUT OVERNIGHT ACTIVITY AND LEFTOVER CLOUDS
HAVING A STABILIZING EFFECT.  IT APPEARS NOW THAT WITH ACTIVITY
RAPIDLY PUSHING EASTWARD... AND CLEAR SKIES ABOUND WEST OF THE
MISSISSIPPI... THAT LACK OF INSTABILITY WILL NOT BE AN ISSUE.  ETA
APPEARS TO HAVE A GOOD HANDLE ON THE CURRENT SITUATION... AND IF
ANYTHING PERHAPS CLEARS THE EASTERN COUNTIES OUT OF THEIR CURRENT
CONVECTION A BIT TOO SLOWLY.  FORECAST SOUNDINGS SHOW MODERATE
INSTABILITY ACROSS THE AREA.

QUESTION THEN BECOMES HOW CONVECTION WILL EVOLVE DURING THE
AFTERNOON.  BOTH THE ETA AND THE U OF I WRF MODELS POINT TOWARDS
CONVECTION INITIATING IN NW MISSOURI EARLY THIS AFTERNOON.  THIS IS
APPARENTLY IN RESPONSE TO A SECONDARY SFC LOW (CURRENTLY OVER SW
KANSAS) MOVING NE INTO NORTHWESTERN MISSOURI BY 15Z.  CONVECTION
THEN FIRES IN THE VICINITY OF THIS NEW SFC LOW ABOUT THE SAME TIME
COOLER AIR BEGINS MOVING IN ALOFT... AND NW MISSOURI ENTERS INTO THE
RRQ OF THE UPPER LEVEL JET STREAK.

WHILE I STILL DONT TRUST THE MODELS FOR SUCH DETAILS... THIS
SCENARIO SEEMS PLAUSIBLE AS THE NEW SFC LOW SHIFTS NE ALONG THE
FRONT.  CONVECTION SHOULD ALSO FIRE ACROSS THE COLD FRONT THROUGH
THE AFTERNOON... WITH THE BEST CHANCE OF PRECIP BEING IN THE EAST
AND SOUTHEASTERN COUNTIES... WHO SHOULD HAVE RECOVERED FROM THIS
MORNINGS CONVECTION... AND REALIZE MAX HEATING POTENTIAL BY LATE
AFTERNOON PRIOR TO FROPA.  CONVECTION WILL CONTINUE IN THE EAST AND
SOUTHEAST THROUGH THE FIRST HALF OF THE NIGHTTIME HOURS... BEFORE
CLEARING OUT BY MORNING.

EXPECT MOSTLY SUNNY SKIES... PERHAPS SOME RESIDUAL CU IN THE EAST/SE
ON TUESDAY AS HIGH PRESSURE MOVES OVERHEAD.  THIS HIGH WILL SHIFT
EAST BY WEDNESDAY... RESULTING IN RETURN FLOW ACROSS THE AREA.
ANOTHER DISTURBANCE... ASSOCIATED WITH STRONG NORTHERN STREAM JET
ACROSS SOUTHERN CANADA... WILL RESULT IN SFC CYCLOGENESIS OVER THE
PLAINS WEDNESDAY.  INCREASING WARM/MOIST ADVECTION ASSOCIATED WITH
LLJ MAY RESULT IN SOME CONVECTION WEDNESDAY NIGHT... MOST LIKELY
ACROSS IOWA.  WILL KEEP GOING WITH THE 20 POP IN THE FAR NW UNTIL
THIS BECOMES MORE REFINED.  RIGHT NOW... WOULD THINK THAT NOCTURNAL
CONVECTIVE THREAT WOULD MAINLY BE OFF TO OUR NORTH AND WEST.

LONG TERM...THURSDAY THROUGH SUNDAY.
VERY LITTLE CHANGES MADE TO THE LONG TERM THIS EVENING DUE TO
ON-GOING WEATHER AND DAY ONE CONCERNS.  HOWEVER... STILL LOOKS LIKE
PRECIP WILL BECOME MORE LIKELY THURSDAY NIGHT INTO FRIDAY AT
LEAST... WITH THE NEXT COLD FRONT ATTEMPTING TO MOVE THROUGH.
MODELS CONTINUE TO POINT TOWARDS THE FRONT STRETCHING OUT AND
STALLING ACROSS THE AREA FOR THE WEEKEND.  THIS OCCURS AS RIDGING
BUILDS ACROSS THE SOUTHEASTERN STATES... THE SAME RIDGE THAT WILL
EVENTUALLY GUIDE RITA THROUGH THE GULF OF MEXICO.  STILL SOME
QUESTIONS AS TO HOW FAR NORTH THIS RIDGING BUILDS... WHICH WOULD
LIKELY HAVE AN IMPACT ON LATE WEEK TEMPERATURES.  HOWEVER... LONG
RANGE MODELS HAVE BEEN... AND STILL ARE DEPICTING ZONAL FLOW ACROSS
THE MIDWEST FROM MIDWEEK THROUGH THE WEEKEND... EVEN AS OUR MIDWEEK
SYSTEM MOVES THROUGH... IT IS ONLY A SUBTLE SHORTWAVE EMBEDDED IN
THE ZONAL FLOW.  THIS SORT OF PATTERN IS RIPE FOR A STALLED OUT
EAST-WEST ORIENTED FRONT.  WILL CONTINUE WITH THE 20 POPS FOR NOW...
BUT MAY NEED TO CONSIDER RAISING POPS IF STALLED OUT FRONT SCENARIO
CONTINUES TO LOOK LIKELY.  FUTURE PATH OF RITA MAY RESULT IN
INCREASED MOISTURE BEING PULLED INTO THE AREA AROUND THE SUBTROPICAL
HIGH OVER THE SOUTHEASTERN CONUS EARLY NEXT WEEK.  STAY TUNED.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
IL...NONE.

BARKER/HARDIMAN
Hazardous weather outlook, Sep 19, 10:43 AM CST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1143 AM CDT MON SEP 19 2005

ILZ027>031-036>038-040>057-061>063-066>068-071>073-201645-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
1143 AM CDT MON SEP 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS...CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN APPROACHING UPPER LEVEL STORM SYSTEM WILL INTERACT WITH
AN UNSEASONABLY WARM AND MOIST AIRMASS IN PLACE OVER CENTRAL AND
SOUTHEAST ILLINOIS THIS AFTERNOON AND TONIGHT. STRONG
THUNDERSTORMS ARE EXPECTED TO DEVELOP WEST OF THE ILLINOIS RIVER
BY 2 PM WITH THE REMAINDER OF THE REGION IMPACTED BY THESE STORMS
BY LATE AFTERNOON. THE STRONGER STORMS WILL BE CAPABLE OF LARGE
HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER STORM SYSTEM WILL APPROACH THE REGION THURSDAY NIGHT
THROUGH SATURDAY BRINGING THE REGION ANOTHER CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING.

BARKER

In the hours before

Special weather statement, Sep 19, 12:04 PM CST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
104 PM CDT MON SEP 19 2005

ILZ027>029-031-036>037-040-042-047>051-200100-
CASS-FULTON-KNOX-LOGAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
104 PM CDT MON SEP 19 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
800 IN EFFECT UNTIL 8 PM CDT FOR THE FOLLOWING AREA...

IN ILLINOIS THIS WATCH INCLUDES 15 COUNTIES

IN CENTRAL ILLINOIS

LOGAN... MARSHALL... MASON...
MENARD... PEORIA... SANGAMON...
TAZEWELL... WOODFORD...

IN NORTH CENTRAL ILLINOIS

STARK...

IN WEST CENTRAL ILLINOIS

CASS... FULTON... KNOX...
MORGAN... SCHUYLER... SCOTT...

THIS INCLUDES THE CITIES OF...GALESBURG...HAVANA...JACKSONVILLE...
LINCOLN...PEORIA AND SPRINGFIELD.

The radar

The Lincoln radar (KILX), 75 km away, was scanning. The volume nearest the first event began at 19:47 UTC.

Open the radar archive at this moment

Event by event

17 thunderstorm wind, 6 hail. Local standard time, as filed.

Thunderstorm Wind, Fulton

When
September 19, 1:50 PM CST
Where
Fulton County, Fairview
Measured
50 kt (58 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.567, -90.033

Large tree limbs and power lines blown down.

Hail, Fulton

When
September 19, 2:10 PM CST to 2:30 PM CST
Where
Fulton County, Canton
Measured
1.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
40.617, -89.817

Large hail to golf ball size fell for twenty minutes in Canton. Strong winds also blew a few power lines down.

Hail, Peoria

When
September 19, 2:17 PM CST to 2:29 PM CST
Where
Peoria County, 3 mi N of Glasford
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
40.700, -89.600

Several large tree limbs were also blown down in Glasford.

Thunderstorm Wind, Peoria

When
September 19, 2:20 PM CST
Where
Peoria County, Peoria
Measured
50 kt (58 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.600, -89.533

Several large tree limbs were blown down on the Bradley University campus.

Thunderstorm Wind, Tazewell

When
September 19, 2:38 PM CST
Where
Tazewell County, Groveland
Measured
52 kt (60 mph) measured gust
Reported by
EMERGENCY MANAGER
Coordinates
40.617, -89.450

Thunderstorm Wind, Tazewell

When
September 19, 2:41 PM CST
Where
Tazewell County, Morton
Measured
60 kt (69 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.650, -89.667

Part of roof torn off of shopping center.

Hail, Peoria

When
September 19, 2:45 PM CST
Where
Peoria County, Bartonville
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
40.417, -89.417

A large tree was also blown down in town.

Thunderstorm Wind, Tazewell

When
September 19, 2:50 PM CST
Where
Tazewell County, Hopedale
Measured
50 kt (58 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.567, -89.633

Numerous tree limbs blown down across town.

Thunderstorm Wind, Tazewell

When
September 19, 2:52 PM CST
Where
Tazewell County, Pekin
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
EMERGENCY MANAGER
Coordinates
40.333, -89.300

Large tree limb fell on a house.

Thunderstorm Wind, Tazewell

When
September 19, 3:08 PM CST
Where
Tazewell County, Armington
Measured
55 kt (63 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.183, -89.317

Numerous trees blown down in town. One tree fell on top of a car.

Thunderstorm Wind, Logan

When
September 19, 3:11 PM CST
Where
Logan County, 4 mi NE of Lincoln
Measured
50 kt (58 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.483, -88.983

A van pulling a trailer was blown over on Interstate 55 at mile marker 133.

Thunderstorm Wind, McLean

When
September 19, 3:13 PM CST
Where
McLean County, Bloomington
Measured
52 kt (60 mph) estimated gust
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
40.150, -89.367

Several trees and large tree limbs blown down.

Thunderstorm Wind, Logan

When
September 19, 3:16 PM CST
Where
Logan County, Lincoln
Measured
50 kt (58 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.350, -88.767

Several power lines blown down.

Thunderstorm Wind, McLean

When
September 19, 3:36 PM CST
Where
McLean County, Le Roy
Measured
52 kt (60 mph) estimated gust
Reported by
OFFICIAL NWS OBS.
Coordinates
40.150, -88.950

Several trees blown down. Two trees fell on houses.

Thunderstorm Wind, De Witt

When
September 19, 3:45 PM CST
Where
De Witt County, Clinton
Measured
50 kt (58 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.117, -88.350

Numerous power lines blown down.

Thunderstorm Wind, Champaign

When
September 19, 3:52 PM CST to 4:12 PM CST
Where
Champaign County, 5 mi W of Champaign
Measured
55 kt (63 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.067, -87.700

Numerous trees blown down. A semi trailer was blown over on Interstate 57 at mile marker 229 and a vehicle was blown off Interstate 74 at mile marker 195.

Thunderstorm Wind, Vermilion

When
September 19, 4:50 PM CST to 4:55 PM CST
Where
Vermilion County, Catlin
Measured
50 kt (58 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
39.933, -89.933

Tree limbs and power lines blown down.

Hail, Menard

When
September 19, 5:07 PM CST
Where
Menard County, Tallula
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
39.850, -89.533

Hail, Sangamon

When
September 19, 5:35 PM CST
Where
Sangamon County, Riverton
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
39.583, -90.250

Thunderstorm Wind, Morgan

When
September 19, 5:50 PM CST
Where
Morgan County, Murrayville
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
39.633, -89.200

Large tree blown down.

Thunderstorm Wind, Christian

When
September 19, 6:17 PM CST
Where
Christian County, Stonington
Measured
50 kt (58 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
39.850, -89.500

Several trees and power lines blown down.

Thunderstorm Wind, Lawrence

When
September 19, 8:00 PM CST
Where
Lawrence County, Lawrenceville
Measured
50 kt (58 mph) estimated gust
Reported by
NEWSPAPER
Coordinates
40.633, -90.167

Numerous trees and power lines blown down.

Hail, Sangamon

When
September 19, 9:04 PM CST
Where
Sangamon County, 2 mi E of Riverton
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.717, -87.667

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2005Every state in 2005This day in weather historyWarnings in Illinois, September 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5474885, 5474886, 5474887, 5474888, 5474889, 5474890, 5474891, 5474892, 5474893, 5474894, 5474895, 5474896, 5474897, 5474898, 5474899, 5474900, 5474901, 5474902, 5474903, 5474904, 5474905, 5474953, 5474906.